Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#208960] of Joshua Vogelstein

Papers Published

  1. Gray, William R. and Bogovic, John A and Vogelstein, Joshua T. and Landman, Bennett A and Prince, Jerry L and Vogelstein, R. Jacob, Magnetic resonance connectome automated pipeline: an overview., IEEE pulse, vol. 3 no. 2 (March, 2010), pp. 42--8, ISSN 2154-2287 [articleDetails.jsp], [doi]
    (last updated on 2012/09/19)

    Abstract:
    This article presents a novel, tightly integrated pipeline for estimating a connectome. The pipeline utilizes magnetic resonance (MR) imaging (MRI) data to produce a high-level estimate of the structural connectivity in the human brain. The MR connectome automated pipeline (MRCAP) is efficient, and its modular construction allows researchers to modify algorithms to meet their specific requirements. The pipeline has been validated, and more than 200 connectomes have been processed and analyzed to date.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320